Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

See all formats and pricing
More options …
Volume 18, Issue 3


Stein manifolds of nonnegative curvature

Xiaoyang Chen
Published Online: 2016-11-23 | DOI: https://doi.org/10.1515/advgeom-2016-0025


Let X bea Stein manifold with an anti-holomorphic involution τ and nonempty compact fixed point set Xτ. We show that X is diffeomorphic to the normal bundle of Xτ provided that X admits a complete Riemannian metric g of nonnegative sectional curvature such that τ* g = g.

Keywords: Stein manifold; nonnegative curvature; soul theorem

MSC 2010: Primary 53C20, 53C24; Secondary 53C21, 53C25


  • [1]

    I. Biswas, M. Mj, Quasiprojective three-manifold groups and complexification of three-manifolds. Int. Math. Res. Not. IMRN no. 20 (2015), 10041–10068. MR3455858 Zbl 1328.57025Google Scholar

  • [2]

    J. Cheeger, D. Gromoll, On the structure of complete manifolds of nonnegative curvature. Ann. of Math. (2) 96 (1972), 413–443. MR0309010 Zbl 0246.53049CrossrefGoogle Scholar

  • [3]

    R. C. Gunning, H. Rossi, Analytic functions of several complex variables. Prentice-Hall, Inc., Englewood Cliffs, N.J. 1965. MR0180696 Zbl 0141.08601Google Scholar

  • [4]

    J. Kollár, The topology of real and complex algebraic varieties. In: Taniguchi Conference on Mathematics Nara ’98, volume 31 of Adv. Stud. Pure Math., 127–145, Math. Soc. Japan, Tokyo 2001. MR1865090 Zbl 1036.14010Google Scholar

  • [5]

    R. S. Kulkarni, On complexifications of differentiable manifolds. Invent. Math. 44 (1978), 49–64. MR0460731 Zbl 0375.32007CrossrefGoogle Scholar

  • [6]

    J. Milnor, Morse theory. Princeton Univ. Press 1963. MR0163331 Zbl 0108.10401Google Scholar

  • [7]

    J. Nash, Real algebraic manifolds. Ann. of Math. (2) 56 (1952), 405–421. MR0050928 Zbl 0048.38501CrossrefGoogle Scholar

  • [8]

    A. Tognoli, Su una congettura di Nash. Ann. Scuola Norm. Sup. Pisa (3) 27 (1973), 167–185. MR0396571 Zbl 0263.57011Google Scholar

  • [9]

    B. Totaro, Complexifications of nonnegatively curved manifolds. J. Eur. Math. Soc. (JEMS ) 5 (2003), 69–94. MR1961135 Zbl 1040.32006CrossrefGoogle Scholar

  • [10]

    R. O. Wells, Jr., Differential analysis on complex manifolds. Springer 2008. MR2359489 Zbl 1131.32001Google Scholar

  • [11]

    J.-W. Yim, Distance nonincreasing retraction on a complete open manifold of nonnegative sectional curvature. Ann. Global Anal. Geom. 6 (1988), 191–206. MR982765 Zbl 0668.53025CrossrefGoogle Scholar

About the article

Received: 2016-01-09

Revised: 2016-05-17

Published Online: 2016-11-23

Published in Print: 2018-07-26

Funding: The author was supported by Science and Technology Development Fund (Macau S.A.R.) Grant FDCT/016/2013/A1.

Citation Information: Advances in Geometry, Volume 18, Issue 3, Pages 285–287, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2016-0025.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in